Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198

      [Search Papers] [Print this List]
    1. M. Nasernejad (Joint with K. Khashyarmanesh),
    A note on the Alexander dual of path ideals of rooted trees,
    Comm. Algebra (2018), DOI: 10.1080/00927872.2017.1324867  [abstract]   
     
    2. M. Nasernejad (Joint with I. Al-Ayyoub),
    Superficial ideals for monomial ideals,
    J. Algebra Appl. 16(2018), # 28 pages  [abstract]   
     
    3. M. Soelimani-Damaneh (Joint with P. Korhonen and J. Wallenius),
    The use of quasi-concave value functions in MCDM: Some theoretical results,
    Math. Meth. Oper. Res. (2018), DOI: 10.1007/s00186-017-0601-5  [abstract]   
     
    4. G. R. Omidi and G. Raeisi (Joint with Z. Rahimi),
    Stars versus stripes Ramsey numbers,
    European J. Combin. 67(2018), 268-274  [abstract]   
     
    5. M. Behboodi (Joint with A. Daneshvar and M. R. Vedadi),
    Several generalizations of the Wedderburn-Artin theorem with applications,
    Algebr. Represent Theor. (to appear) [abstract]   
     
    6. Kh. Baghaei (Joint with A. Khelghati),
    Boundedness of classical solutions for a chemotaxis system with general sensitivity function,
    Appl. Anal. (2017), DOI: 10.1080/00036811.2017.1399361  [abstract]   
     
    7. H. Zare (Joint with T. Kashiwabara),
    Splitting Madsen-Tilmann spectra I. Twisted transfer maps,
    Bull. Belg. Math. Soc. (to appear) [abstract]   
     
    8. M. Behboodi (Joint with A. Daneshvar and M. R. Vedadi),
    Virtually semisimple modules and a generalization of the Wedderburn-Artin Theorem,
    Comm. Algebra (to appear) [abstract]   
     
    9. A. Abdollahi (Joint with B. Daoud, M. Farrokhi D. G., and Y. Guerboussa),
    Groups of prime generalized exponent,
    Internat. J. Algebra Comput. (2017), DOI: 10.1142/S0218196717500400  [abstract]   
     
    10. A. Abdollahi,
    Groups of prime power order covered by a certain number of proper subgroups,
    Bull. Iranian Math. Soc. (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.